# SDR VNAA2019092181101

- Difficulty date: September 18, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 36,319 hours, 36,217 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AT 1000 FT, CREW RECEIVED A REVERSER UNLOCK MESSAGE. CREW LEVELED OFF AT 3000, RAN QRH, AND SHUT THE RH ENGINE DOWN. AN EMERGENCY WAS DECLARED AND THEY RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  R/R RED CORE-COWL HARNESS RH ENGINE IAW CRJ 200 AMM 71-50-00-000/400-804.  REACTIVATED RH TR IAW CRJ200 AMM 78-30-00-440-802. CW OPS CHECK OF RH ENG TR IAW CRJ 200 PPGRM 71-00-00-710-806. NO DISCREPANCIES OBSERVED.
